RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1995 Volume 50, Issue 1(301), Pages 207–208 (Mi rm1053)

This article is cited in 2 papers

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Abelian groups of certain classes with isomorphic endomorphism rings

A. M. Sebel'din


MSC: 20K30, 20K01, 20K15, 20K21, 20K27

Received: 01.11.1993


 English version:
Russian Mathematical Surveys, 1995, 50:1, 208–210

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025